MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

VANTIVE US HEALTHCARE LLC LINE ACCESSORIES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101354
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during dialysis treatment using a y connector line accessory, ¿signaling of an air ingress was identified.It was reported that the line was clamped, and the y connector was replaced prior to any air bubbles entering the patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, retained samples were evaluated.A review of retention samples confirmed that the units met specification.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - TUNISIA
route de chebbaou km 12
oued ellil 2021 tunsia
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key21724592
Report Number3006755813-2025-00003
Device Sequence Number19785374
Product Code FJK
UDI-Device Identifier07332414004699
UDI-Public(01)07332414004699(10)24J16T287(17)270930
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101354
Device Lot Number24J16T287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown